The Open UniversitySkip to content
 

The sinh‐arcsinh normal distribution

Jones, Chris and Pewsey, Arthur (2019). The sinh‐arcsinh normal distribution. Significance, 16(2) pp. 6–7.

DOI (Digital Object Identifier) Link: https://doi.org/10.1111/j.1740-9713.2019.01245.x
Google Scholar: Look up in Google Scholar
Item Type: Journal Item
Copyright Holders: 2019 The Royal Statistical Society
ISSN: 1740-9713
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 60412
SWORD Depositor: Jisc Publications-Router
Depositing User: Jisc Publications-Router
Date Deposited: 16 Apr 2019 09:04
Last Modified: 17 Apr 2019 14:55
URI: http://oro.open.ac.uk/id/eprint/60412
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU